# SDR DALA2014102005618

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 33,656 hours, 22,638 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Migrated
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARACHUTE PIN MIGRATING OUT OF RETENTION STUD.  R & R FORWARD ENTRY L1 DOOR SLIDE IAW AMM.
